# SDR AALA200800823

- Difficulty date: April 5, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- Aircraft time: 63,904 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL1098BPEGPL
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHT AT SEAT 17D MISSING LAMPS.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
